# SDR IPXA2020120162982

- Difficulty date: December 1, 2020
- Submitted: December 4, 2020
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 88,531 hours, 15,918 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING PREFLT GOT EMERGENCY LIGHT BAT 1 LO MESSAGE DURING EMERGENCY LIGHT TEST.  DEFERRED EMERGENCY LIGHT SYSTEM, IAW MEL 33 50 4 DMP C/W M 727568 ASSIGNED.  R & R EMERGENCY LIGHT BATTERY, IAW AMM 33-51-01.  OPERATIONS CHECK GOOD.    DMP REVERSED. PLACARD REMOVED.  EFF SOURCE REF AIPC 33-51-01-05.
